# SDR DALA2024050204882

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 54,043 hours, 27,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: UNKNOWN
- Condition: Binding
- Location: Slide Release
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 THE OFF-WING ESCAPE SLIDE RELEASE HANDLE LEVER HARD TO RETRACT AT R/H EXIT HATCHE. CORRECTIVE ACTION: REMOVED AND REPLACED R/H FLEXIBLE CONTROL CABLE IAW A319 AMM 25- 62-43-000-001-A AND AMM 25-62-43-400-001-A. (0321778)
